# SDR VNAA20250529009

- Difficulty date: April 18, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N553NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15333
- Aircraft time: 23,571 hours, 21,063 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 69053211933
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE TO FUSELAGE SKIN BETWEEN FS280.00-FS295.00 AND STR24R-STR25R.   CORROSION DAMAGE TO FUSELAGE SKIN BETWEEN FS280.00-FS295.00 AND STR24R-STR25R WAS REPAIRED PER REO 690-53-21-1933 REV. - - .
